Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

suggestion for SVT

Hi 3 weeks ago I was confirmed with SVT had a heartbeat of 204 per minute. Bloodtests were fine at the hospital that day I was confirmed with SVT. I am seeing a cardiologist beginning of August for further tests. Just wondered if the SVT could be due to me tapering down on steroids prednisolone and as well taking azathioprine? Taking those medication due to having cryoglobulinemia that started to effect my leg in October 2009 and since January 2010 been on prednisolone tapering down now and coming off the steroids 30 November 2010. Will then start to reduce azathioprine slowly. At this moment taking 5 mg tablets predniolone one each day for July = 35mg. And azathioprine 50 mg tablets 3 per day = 150mg. Since having SVT 3 weeks ago chest feels a bit bruised. Thankful for any advice.
Asked On : Sat, 10 Jul 2010
Answers:  1 Views:  786
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to HCM.
Your tapering of steroids has nothing to do with Svt. It is usually due to abnormal
path way conduction of heart beat.In conduction system of heart beat there is
asscery path way congenitally which is responsible for this like, sparking in short
circuit of electricity. Thanks
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor